# SDR SWAA960259

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HD CHECK, FOUND FLOOR BEAM CRACKED AT BS 294 RBL 55 WL 208.  REPLACED BEAM PER BOEING SRM.
